Ghent University Academic Bibliography

Advanced

Classification of embeddings of the flag geometries of projective planes in finite projective spaces, Part 2.

Joseph Thas UGent and Hendrik Van Maldeghem UGent (2000) JOURNAL OF COMBINATORIAL THEORY SERIES A. 90(2). p.241-256
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
90
issue
2
pages
241-256 pages
Web of Science type
Article
Web of Science id
000087237700001
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
171426
handle
http://hdl.handle.net/1854/LU-171426
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:37:55
@article{171426,
  author       = {Thas, Joseph and Van Maldeghem, Hendrik},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {2},
  pages        = {241--256},
  title        = {Classification of embeddings of the flag geometries of projective planes in finite projective spaces, Part 2.},
  volume       = {90},
  year         = {2000},
}

Chicago
Thas, Joseph, and Hendrik Van Maldeghem. 2000. “Classification of Embeddings of the Flag Geometries of Projective Planes in Finite Projective Spaces, Part 2.” Journal of Combinatorial Theory Series A 90 (2): 241–256.
APA
Thas, J., & Van Maldeghem, H. (2000). Classification of embeddings of the flag geometries of projective planes in finite projective spaces, Part 2. JOURNAL OF COMBINATORIAL THEORY SERIES A, 90(2), 241–256.
Vancouver
1.
Thas J, Van Maldeghem H. Classification of embeddings of the flag geometries of projective planes in finite projective spaces, Part 2. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2000;90(2):241–56.
MLA
Thas, Joseph, and Hendrik Van Maldeghem. “Classification of Embeddings of the Flag Geometries of Projective Planes in Finite Projective Spaces, Part 2.” JOURNAL OF COMBINATORIAL THEORY SERIES A 90.2 (2000): 241–256. Print.